User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Hu, X. Y.; Adams, N. A.; Shu, Chi-Wang 
Title:
Positivity-preserving method for high-order conservative schemes solving compressible Euler equations 
Dewey Decimal Classification:
620 Ingenieurwissenschaften 
Journal title:
Journal of Computational Physics 
Year:
2013 
Journal volume:
242 
Pages contribution:
Pages 169–180 
Covered by:
Scopus 
Reviewed:
ja 
Language:
en 
Status:
Erstveröffentlichung 
TUM Institution:
Lehrstuhl für Aerodynamik 
Format:
Text